UNIGE document Scientific Article
previous document  unige:12812  next document
add to browser collection
Title

Unimodular lattices with a complete root system

Author
Published in Enseignement mathématique. 1994, vol. 40, no. 1/2, p. 59-104
Full text
Article (Published version) (2.5 MB) - public document Free access
Structures
Citation
(ISO format)
KERVAIRE, Michel. Unimodular lattices with a complete root system. In: Enseignement mathématique, 1994, vol. 40, n° 1/2, p. 59-104. https://archive-ouverte.unige.ch/unige:12812

197 hits

167 downloads

Update

Deposited on : 2010-12-06

Export document
Format :
Citation style :